# SDR ASOA20150513025

- Difficulty date: May 13, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 32,733 hours, 18,640 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 001484
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED APPREARS TO BE AN ELECTRICAL BURNING ODOR IN GALLEY AREA.  MX R & R THE CABIN LIGHTS CONTROL MODULE, SIDEWALL LIGHT HARNESS AT SEAT 1A, AND LIGHT BULBS. OPS CHECK GOOD.  ACFT WAS APRROVED TO RETURN TO SERVICE.
